Pee Choon Toh
Pee Choon Toh
National Institute of Education, Nanyang Technological University
Verified email at - Homepage
Cited by
Cited by
New analogues of Ramanujan's partition identities
HH Chan, PC Toh
Journal of Number Theory 130 (9), 1898-1913, 2010
Quintic and septic Eisenstein series
S Cooper, PC Toh
The Ramanujan Journal 19 (2), 163-181, 2009
Ramanujan's Eisenstein series and powers of Dedekind's eta‐function
HH Chan, S Cooper, PC Toh
Journal of the London Mathematical Society 75 (1), 225-242, 2007
Ramanujan type identities and congruences for partition pairs
PC Toh
Discrete Mathematics 312 (6), 1244-1250, 2012
Representations of certain binary quadratic forms as Lambert series
PC Toh
Acta Arithmetica 143 (3), 227-237, 2010
The problem-solving approach in the teaching of number theory
PC Toh, YH Leong, TL Toh, J Dindyal, KS Quek, EG Tay, FH Ho
International Journal of Mathematical Education in Science and Technology 45 …, 2014
Making mathematics more practical
YH Leong, EG Tay, KS Quek, TL Toh, PC Toh, J Dindyal, FH Ho, RAS Yap
Singapore: World Scientific, 2013
Infusing mathematical problem solving in the mathematics curriculum: Replacement Units
YH Leong, EG Tay, TL Toh, KS Quek, PC Toh, J Dindyal
Posing and solving mathematical problems, 309-325, 2016
Differential equations satisfied by Eisenstein series of level 2
PC Toh
The Ramanujan Journal 25 (2), 179-194, 2011
Developing 21st century competencies in the mathematics classroom
PC Toh, B Kaur
World Scientific, 2016
The 26th power of Dedekind's η-function
HH Chan, S Cooper, PC Toh
Advances in Mathematics 207 (2), 532-543, 2006
Infusing problem solving into mathematics content course for pre-service secondary school mathematics teachers
TL Toh, KS Quek, EG Tay, YH Leong, PC Toh, FH Ho, J Dindyal
The Mathematics Educator 15 (1), 98-120, 2013
Beyond school mathematics
WK Ho, PC Toh, KM Teo, D Zhao, KH Hang
Mathematics education in Singapore, 67-100, 2019
On representations by figurate numbers: a uniform approach to the conjectures of Melham
PC Toh
International Journal of Number Theory 9 (04), 1055-1071, 2013
Determinant identities for theta functions
S Cooper, PC Toh
Journal of mathematical analysis and applications 347 (1), 1-7, 2008
Generalized mth order Jacobi theta functions and the Macdonald identities
PC Toh
International Journal of Number Theory 4 (03), 461-474, 2008
On the crank function of cubic partition pairs
B Kim, PC Toh
Annals of Combinatorics 22 (4), 803-818, 2018
On certain pairs of q-series identities
PC Toh
The Ramanujan Journal 40 (2), 359-365, 2016
Theta series associated with certain positive definite binary quadratic forms
HH Chan, PC Toh
Acta Arithmetica 169 (4), 331-356, 2015
Learning Experiences to Promote Mathematics Learning: Yearbook 2014, Association of Mathematics Educators
PC Toh, TL Toh, B Kaur
World Scientific, 2014
The system can't perform the operation now. Try again later.
Articles 1–20